MathSciNet Relay Station
MathSciNet bibliographic data
MR2928409 54H25
Choudhury, Binayak S.; Metiya, N. Fixed point and common fixed point results in ordered cone metric spaces. An. Ştiinţ. Univ. "Ovidius'' Constanţa Ser. Mat. 20 (2012), no. 1, 55–71.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement